Why am I having pain in my calf after cabgx4 surgery?
15 days postoperative for cabgx4. Calf has been rock hard since surgery and doesn t seem to be getting any better. Am on treadmill 3 x a day and can work through the pain. Also have a gout flare up . Should I contact surgeon about possible Dvt in calf? It is about the sme as it was at discharge
researching reason for calf pain after partial menisectomy. 9 days out. same leg with drop foot resulting from rthr. 71 yrs old. had a tear and lots of cleanup done. weight bearing as tolerated. pt started 2 days after surgery. evaluation apptmt only. horrible pain two days following. cancelled f/u sessions. f/u at one week with surgeon back to pt for modalities only for 3xweek for 4 weeks.
I had spinal surgery on my L4, L5, S1 and fusion and bone graft. My surgeon enter anterior. I have no pain and do walk and rest as my surgeon requested. It s been over my two weeks of surgery and I can t see if he sutured on when closed. I don t if it will make a different to remove sutures. My question is why is my bottom and thighs and calf ache? My brace has because very loose. Could that have anything to do with this leg aching?
I had total knee replacement 4 months ago. Approx. 1 month ago I started to have a loud snapping noise in the top part of my calf. My therapist recently noticed where it was coming from. He says that is my Gastroc tendon which is catching on something. Should I be contacting my surgeon regarding this or can physio clear up this issue.
i am a 32 year old woman who had a dvt in 2009. I just had my pt and i and r tested and my numbers were not therapeutic. 0.9 and 11.7 to be exact. I take 10 mg of warfarin daily but my legs are swolen and I have numbness, pain and tingling in my left arm should i be alarmed?
I ve been on warfarin for approximately one month for treatment of a PE, however, last night and the night before I have experienced pain in my upper inner thigh and right glute area. Looking over the side-effects of warfarin it is normal to experience muscle and joint pain. How do I distinguish the pain from a side-effect or dvt?
Sir ,My wife was dependant on Tab acitrom from the last 9yrs. some of the vascular surgeon adviced her if u want u can stop Tab. Acitrom as u r not a DVT pt. She stopped the medicine. After 15 days cellulitis appear in her affected leg. Can stopping medicine be the cause of cellulitis.
Hello! I had a hysteroscopy and a polypectomy along with a Mirena Coil fitted under a general anaesthetic on Monday. I was on my period at the time. I had no problems and was discharged to go home that evening. Three questions: 1/ I have some throbbing pain in my thigh, it s not red, hot or swollen. Just intermittent throbbing. I don t believe it s DVT, but could it be related to my procedure? 2/ I am having lots of cramps even though I have more spotting than actual bleeding and its now four days on. I know it can take between 3 - 6 months for the coil to settle down; does this include pain? 3/ My polypectomy wasn t planned and I wasn t advised how long to wait before having intercouse. What is a safe period of time to wait? Many Thanks Vicky
Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...
On December 2nd, I fell on concrete on my right side. No broken bones but I did spain my right knee. I also injured my right hand. Xrays were done but no breaks. My shin bone is my now very painful and red and my right foot is very blue. There is...
I am a 64 year old male, work out consistentIy, am 6 feet tall and weigh 180 pounds. I was recently diagnosed with Deep Vein Thrombosis . My doctor gave me Xarelto. Are there foods I should avoid? My leg and ankle are still slightly swollen and it...